# SDR CA040924007

- Difficulty date: September 13, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 12,671 hours
- Engine: Cont IO520F
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Tube
- Part number: 537296
- Condition: Cracked
- Location: Pushrod
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NR 5 CYLINDER PUSH ROD TUBE HOUSINGS FOUND 1 CRACKED, AT CYLINDER HEAD END, THE OTHER WAS BENT AT OB END OF SPRING RETAINER.
